# SDR AALA202411060337

- Difficulty date: September 2, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 70,431 hours, 29,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS GROUNDED: LARGE AREA OF SEVERE CORROSION APROX 2" X 1" AT BS 887 S27L. RIVET HEAD MISSING AND SKIN CRACKED APROX 1" LENGTHWISE OF AC.  MX FOUND CORROSION ON FUSELAGE SKIN UNDER SPLICE STRAP AT BS 887, FROM S24L TO S27R. ACCOMPLISHED DOUBLER REPAIR PER EA 357916 (SEE AALA202411062265); CORROSION ON SPLICE STRAP AT BS 887 FROM S23L TO S23R. REPLACED SPLICE STRAP PER AARD 51-00-05-1 (SEE AALA202411066217); CORROSION ON FUSELAGE SKIN BETWEEN STA 887 TO BS 927, FROM S24L TO STA S27R. REPLACED SKIN PER EA 357916 (SEE AALA202411069419). ON FURTHER INSPECTION MAINTENANCE FOUND ADDITIONAL CORROSION BETWEEN BS 747 AND 767, FROM S27L TO S27R. DOUBLER REPAIR ACCOMPLISHED PER EA 357916 (SEE AALA202411066097).
